Alert archive / Florida / Gale Warnings in 2025

Gale Warning 4, NWS Tallahassee, FL

February 15, 2025

NWS Tallahassee, FL issued this gale warning at Feb 15, 2025, 3:26 AM EST. It took effect at Feb 16, 2025, 1:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 2025, 3:26 AM EST (08:26 UTC)
In effect from
Feb 16, 2025, 1:00 AM EST
Expired
Feb 16, 2025, 10:00 AM EST
In force
9 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted.

901 
WHUS72 KTAE 150826
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
326 AM EST Sat Feb 15 2025

GMZ750-752-770-772-151700-
/O.CON.KTAE.SC.Y.0010.000000T0000Z-250215T0900Z/
/O.NEW.KTAE.GL.W.0004.250216T0600Z-250216T1500Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
226 AM CST Sat Feb 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST EARLY
THIS MORNING...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SUNDAY...

* WHAT...For the Small Craft Advisory, easterly/southeasterly winds
  up to 20 kts early this morning. For the Gale Warning, 
  southwest winds 20 to 30 kt with gusts up to 35 kt and seas 5 to
  8 ft expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...For the Small Craft Advisory, until 3 AM CST early this 
  morning. For the Gale Warning, from midnight tonight to 9 AM 
  CST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ755-775-151700-
/O.CON.KTAE.SC.Y.0010.000000T0000Z-250215T0900Z/
/O.NEW.KTAE.SC.Y.0011.250216T0600Z-250216T1800Z/
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
326 AM EST Sat Feb 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY...

* WHAT...For the first Small Craft Advisory, easterly/southeasterly
  winds up to 20 kts. For the second Small Craft Advisory, south 
  winds of 20 kt with gusts up to 25 kt expected.

* WHERE...Coastal Waters From Ochlockonee River to Apalachicola 
  Fl out to 20 Nm and Waters from Suwannee River to Apalachicola 
  FL from 20 to 60 NM.

* WHEN...For the first Small Craft Advisory, until 4 AM EST 
  early this morning. For the second Small Craft Advisory, from 
  1 AM to 1 PM EST Sunday.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ730-765-151700-
/O.NEW.KTAE.SC.Y.0011.250216T0600Z-250216T1800Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
326 AM EST Sat Feb 15 2025

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 1 PM EST SUNDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles.

* WHEN...From 1 AM to 1 PM EST Sunday.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
3 follow-up statements
915 
WHUS72 KTAE 160249
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
949 PM EST Sat Feb 15 2025

GMZ750-752-770-772-161100-
/O.CON.KTAE.GL.W.0004.250216T0600Z-250216T1500Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
849 PM CST Sat Feb 15 2025

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST SUNDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 9 ft expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...From midnight tonight to 9 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-755-765-775-161100-
/O.NEW.KTAE.MF.Y.0014.250216T0249Z-250216T1000Z/
/O.CON.KTAE.SC.Y.0011.250216T0600Z-250216T1800Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
949 PM EST Sat Feb 15 2025

...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 1 PM EST
SUNDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to 1 NM or less. For the Small Craft Advisory, 
  southwest winds 15 to 25 kt with gusts up to 30 kt expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...For the Dense Fog Advisory, until 5 AM EST Sunday. For 
  the Small Craft Advisory, from 1 AM to 1 PM EST Sunday.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors. Low visibility will make navigation 
  difficult.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
510 
WHUS72 KTAE 160349
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
1049 PM EST Sat Feb 15 2025

GMZ730-755-765-775-161200-
/O.CAN.KTAE.MF.Y.0014.000000T0000Z-250216T1000Z/
/O.CON.KTAE.SC.Y.0011.250216T0600Z-250216T1800Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
1049 PM EST Sat Feb 15 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt 
  expected.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 1 PM EST Sunday.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ750-752-770-772-161200-
/O.CON.KTAE.GL.W.0004.250216T0600Z-250216T1500Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
949 PM CST Sat Feb 15 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 6 to 9 ft expected.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...Until 9 AM CST Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
704 
WHUS72 KTAE 160720
MWWTAE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Tallahassee FL
220 AM EST Sun Feb 16 2025

GMZ750-752-770-772-161500-
/O.CON.KTAE.GL.W.0004.000000T0000Z-250216T1500Z/
Coastal waters from Mexico Beach to Okaloosa Walton County Line
FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20 NM-
Waters from Mexico Beach to Okaloosa Walton County Line FL from
20 to 60 NM-
Waters from Apalachicola to Mexico Beach FL from 20 to 60 NM-
120 AM CST Sun Feb 16 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt and 
  seas 5 to 8 ft.

* WHERE...Gulf waters from the Walton-Okaloosa County line to 
  Apalachicola out 60 nautical miles.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ730-755-765-775-161530-
/O.CON.KTAE.SC.Y.0011.000000T0000Z-250216T1800Z/
Apalachee Bay or Coastal Waters From Keaton Beach to Ochlockonee
River FL out to 20 Nm-
Coastal Waters From  Ochlockonee River to Apalachicola Fl out to
20 Nm-
Coastal waters from  Suwannee River to Keaton Beach FL out 20 NM-
Waters from  Suwannee River to Apalachicola FL from 20 to 60 NM-
220 AM EST Sun Feb 16 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt.

* WHERE...Nearshore Gulf waters from the Ochlockonee River to 
  the Suwannee River out 20 nautical miles, Coastal Waters From 
  Ochlockonee River to Apalachicola Fl out to 20 Nm, and Waters 
  from Suwannee River to Apalachicola FL from 20 to 60 NM.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Feb 15, 12:20 AM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Feb 15, 12:20 AM EST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
1220 AM EST Sat Feb 15 2025

...New AVIATION...

.UPDATE...
Issued at 822 PM EST Fri Feb 14 2025

No significant changes to the previous forecast appear necessary.

&&

.NEAR TERM...
(Through Saturday)
Issued at 313 PM EST Fri Feb 14 2025

Surface high pressure extending along the East Coast, centered over
the Mid-Atlantic States, will gradually slide eastward into the
western Atlantic throughout the day on Saturday. As it does so
easterly winds will clock around to being out of the south-southeast
by Saturday afternoon. Moisture advection/WAA will push PWATs back
up to around 1.5 inches ahead of our next cold front on Sunday. With
large scale subsidence remaining in place through tomorrow evening,
we're not expecting to see much forcing for ascent contributing to
shower activity. Along the periphery of the surface high, across our
Gulf waters and across our northern tier counties in SE Alabama and
SW Georgia there are some non-zero chances for light showers.
Otherwise, a fairly benign day is expected tomorrow.

Expect daytime highs generally in the mid to upper 70s tomorrow with
overnight lows generally in the mid to upper 50s.

&&

.SHORT TERM...
(Saturday night through Sunday night)
Issued at 313 PM EST Fri Feb 14 2025

A broad and energetic upper trough is making its way across the
Four Corners region of the Southwest U.S. this afternoon. This
feature will zip east across the Southern Plains on Saturday, then
across the Southeast States late Saturday night and Sunday. Our
service area will be within the southern edge of some pretty
impressive mid-level height falls on Sunday morning.

In response, a sharp cold front will quickly move from the Mid-
South region on Saturday evening across the forecast area on
Sunday. In advance of the front, southerly low-level flow will tap
into the richly moist air mass currently over the Yucatan and
bring it north across the region. A corridor of weakly unstable
air will develop in advance of the front, and deep-layer shear of
50-70 knots will develop atop the warm sector.

CAMS guidance shows a solid thunderstorm squall line moving
southeast through the tri-state region on Sunday morning.
Consensus shows arrival in the Alabama Wiregrass starting around
2-4 am CT on Sunday, exiting east of the Suwannee Valley around
Noon ET. This this will be a fast mover, which will help to limit
rainfall to around 1 inch. Damaging wind gusts appear likely, with
any bowed segments of the line producing convective gusts near 60
mph. The tornado threat will be secondary to the wind threat, but
the bookends of any line segments will be favorable for a brief
tornado.

This will be an energetic cold front. We could very well see Wind
Advisory criteria met in the pre-frontal environment of southerly
winds, particularly along the coast and for areas along and west
of the Flint Valley. Behind the front, northwest winds will also
be quite gusty on Sunday afternoon, with gusts of 30-35 mph,
especially north of the FL state line.

&&

.LONG TERM...
(Monday through Thursday)
Issued at 313 PM EST Fri Feb 14 2025

A colder air mass on Monday and Tuesday will support some frost on
each of those mornings, especially over AL and GA.

The next energetic upper trough will push across the Southern
Plains on Tuesday night and Wednesday. A surface low will move
eastward along the northern Gulf Coast in a highly baroclinic
environment. Models overwhelmingly show a stripe of heavy rain to
the left of the low track. The severe threat looks limited, with
the surface-based warm sector remaining over the Gulf or perhaps
at the immediate coast.

After the low passes east, a continental polar air mass will
arrive in association with a strong surface high spreading south
out of the Canada and south through the Plains states. This should
bring the coldest air mass to our region since late January.

&&

.AVIATION...
(06Z TAFS)
Issued at 1217 AM EST Sat Feb 15 2025

High-end MVFR cigs continue at most terminals. Some breaks in
clouds and even VFR conditions are possible at ECP and TLH over
the next few hours before clouds likely fill back in. Expect MVFR
cigs for most of the period at TLH and ECP, possibly dropping to
IFR during the morning hours. Meanwhile, DHN, ABY, and VLD may
break into VFR during the afternoon hours before dropping to MVFR
this evening. Winds will shift from easterly to southerly through
the day with some gusts up to 20 kt this afternoon. Winds will
relax some this evening, but the low-level jet will increase,
giving way to LLWS at all terminals this evening.

&&

.MARINE...
Issued at 313 PM EST Fri Feb 14 2025

Strong high pressure over the U.S. Mid-Atlantic region will move
move into the Atlantic tonight, so northeast breezes over the
northeast Gulf will clock around easterly. In the easterly flow, a
nocturnal surge of strong breezes will spread across the waters
this evening. Winds will turn southerly on Saturday in advance of
a strong and sharp cold frontal passage on Sunday. A line of
strong to severe thunderstorms will precede the front on Sunday
morning. Strong northerlies will fill in late Sunday and Sunday
night. Winds will clock around northeast and east on Monday and
Tuesday as high pressure moves by to the north. A low pressure

&&

.FIRE WEATHER...
Issued at 313 PM EST Fri Feb 14 2025

Good to great dispersions expected over the next few days. Transport
winds become southerly and increase to 15 to 20 mph Saturday ahead
of an approaching cold front. Showers and storms will mainly hold
off until late Saturday night and move through the area Sunday, some
of which could be strong to severe. Transport winds Sunday will then
shift out of the west-northwest around 15 to 25 mph. MinRH is
expected to tank behind the cold front on Monday into the 30-40
percent range.

&&

.HYDROLOGY...
Issued at 313 PM EST Fri Feb 14 2025

Flooding may become a concern as a result of heavy rain next
Wednesday. A swath of heavy rain is likely to develop north of a
low pressure wave tracking eastward along the northern Gulf Coast.
1 to 3 inches of rain is currently forecast on Wednesday, with
heaviest amounts from the FL Panhandle into South Georgia. These
rainfall amounts would bring flooding to some urban and poor
drainage areas, and they would bring rises on all area rivers,
some to near bankfull. Ensemble river forecasts only point to
about a 10 percent chance of rivers such as the Ochlockonee,
Withlacoochee, Pea, and Shoal exceeding flood stage. Flooding
would generally come with rainfall amounts at or more than 4
inches. There are a small number of ensemble members with rainfall
amounts of 4-5 inches, and the deterministic GFS has a stripe of
4+ inch rainfall across the FL Panhandle, but amounts of this
caliber appear to be outliers at this point.

Otherwise, the 1 inch of rain that is forecast on Sunday will
bring no flooding issues.

It will be interesting to watch water over the next few days as it
routes down the Chattahoochee, Flint, and Apalachicola Rivers,
following recent heavy rains near their north Georgia headwaters.
The latest forecast for the Apalachicola at Blountstown brings it
within a couple inches of flood stage starting Monday and
remaining there for a few days.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur by calling the office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   75  62  74  40 /  10  50 100   0
Panama City   75  67  74  40 /  20  80  90   0
Dothan        74  64  71  36 /  20  90  80   0
Albany        74  61  72  35 /  20  70 100   0
Valdosta      79  61  74  39 /  20  30 100   0
Cross City    81  62  75  42 /  10  10 100   0
Apalachicola  70  66  71  42 /  10  50 100   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 1 AM EST /midnight CST/ early this
     morning for FLZ108-112-114-115.

GA...None.
AL...None.
GM...Small Craft Advisory until 4 AM EST /3 AM CST/ early this
     morning for GMZ750-752-755-770-772-775.

&&

NEAR TERM...Oliver
SHORT TERM...Haner
LONG TERM....Haner
AVIATION...Young
MARINE...Haner
FIRE WEATHER...Oliver
HYDROLOGY...Haner

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 9:03 PM ESTRiver Flood WarningTAECalhoun, Franklin, Gulf, Liberty24 hr
Feb 15, 3:18 AM ESTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more34 hr
Feb 15, 3:26 AM ESTRip Current StatementTAEBay, Franklin, Gulf, Walton40 hr
Feb 15, 3:26 AM ESTSmall Craft AdvisoryTAE54 hr
Feb 15, 3:26 AM ESTHigh Surf AdvisoryTAEBay, Gulf, Walton40 hr
Feb 15, 3:01 PM ESTDense Fog AdvisoryTAEFranklin, Jefferson, Taylor, Wakulla8 hr

Nearby

Gale Warnings in Florida, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.